Reaction Registry Wall

Vaccines can sometimes cause injury and death and these risks can be greater for some than others. Since 1982, the NVIC has operated a Vaccine Reaction Registry, which has served as a watchdog on reports submitted to the federal Vaccine Adverse Event Reporting System (VAERS). NVIC's Vaccine Reaction Wall is provided for the public to share their vaccine adverse event experiences and are displayed chronologically. Click to view stories about vaccine harassment and vaccine failures.

Scroll down to the bottom of the page for options on reporting vaccine harassment, failures and reactions. When you submit your stories to NVIC your identity will be kept confidential.

Loading...
  • Posted: Jan. 10, 2023
    Asher had a second does of Pfizer Covid-19 vaccine on 9/11/2021 (Pfizer FG3527) after have a first dose on 8/21/2021. A day or so after receiving the second dose, he began feeling generally not well. Within a week, he had numbness in his legs, dizziness, near fainting and fatigue. We had several doctor's appointments where the doctor said he must just have a virus after he tested negative for mono, flu and COVID. He began to have fluctuations in heart rate, with a racing heart and heart palpitations. As his symptoms worsened, he missed a great deal of school. After his primary care doctor did an EKG and noted at an October 2021 appointment that his resting heart rate was in the 30s, he was sent to the Children's Hospital to see a cardiologist. Another EKG showed his heart rate was still in the 30s. Through the remainder of 2021, Asher wore a 24-hour holter monitor on different occasions that discovered in addition to severe bradycardia, his heart was pausing for several seconds at a time on occasion. He continued under the care of a cardiologist before being referred to an electrophysiologist. Asher underwent genetic testing and had several echocardiograms and an MRI to make sure there were no genetic issues or structural issues that could be causing his symptoms. The cardiologist continued to see Asher and observe said symptoms. Asher's symptoms did not improve, and by November 2022 it was decided that Asher would best benefit with the implant of a dual chamber pacemaker to help his heart work properly. He had a pacemaker implanted on November 7, 2022, and a lead revision surgery on November 22, 2022. He is now starting to return to a normal, active life after receiving the pacemaker.
  • Posted: Jan. 3, 2023
    Vaccines received on 12/18/2019 1. Pneumovax 23 – 25 mcg/0.5ml Injection Injectable. Intramuscular in upper arm. 2. Fluzone High-Dose – 0.5ml Suspension Prefilled Syringe. Intramuscular in upper arm. My PCP admininstered these two vaccines at the same visit, Pneumovax 23 and Fluzone High-Dose. A few hours later began a severely painful sciatica episode that lasted 7 weeks including 3 days in the hospital. I know that sciatica is not on the Injury Table, but my belief is that the high levels of antigens injected into my body ALL AT ONCE caused a hypersensitivity reaction resulting in angioedema (a form of anaphylaxis which is on the table) in turn causing a system-wide inflammation event where pressure was increased on the sciatic nerve due to the existing spinal and disc issues. Inflammation is a common reaction to vaccines and a different attorney I spoke with mentioned a shoulder injury case where the vaccine was injected too high and it caused inflammation of the tissue around the shoulder. The sciatica finally subsided after receiving 3 transforaminal nerve block epidural injections. The sciatica event has caused permanent nerve damage in my hips, legs and feet. I now suffer from Venous insufficiency in the right leg. My regular care now includes visits for physical therapy, chiropractor, spine surgeon, orthopedic specialist, vascular specialist, neurologist. Frequent and severe shooting pains run through my hips and legs daily, I tire easily from walking and stairs. My daily activities have been severely curtailed due to limited mobility and strength. Muscle spasms and contractions are common in the legs and feet. Since experiencing the sciatica episode, my diagnosed conditions now include: Demyelinating neuropathy, Added 4/17/2020 Vitamin B12 deficiency, Added 4/17/2020 Abnormal ANCA test, Added 4/17/2020 Varicose veins of right lower extremity, Added 5/18/2020 Forearm tendonitis, Added 1/18/2021 Piriformis syndrome of right side, Added 4/17/2020 Adverse reaction to vaccine, Added 7/19/2020 Blurry vision, Added 2/23/2021 Leg weakness, Added 12/30/2019 Polyneuropathy, Added 4/17/2020 Sacroiliitis, Added 5/28/2021 Polyarthritis, Added 9/10/2021 Left lumbar radiculopathy, Added 11/24/2021 Sciatica, left side, Added 11/24/2021 Chronic venous insufficiency of lower extremity, Added 11/24/2021
  • Posted: Dec. 25, 2022
    Got my 3 step gardasil vaccines in 2009. I spent my 16th birthday in the hospital with ITP. I was in the hospital for over a week in PICU. I still have issues with anemia and petechia to this day. My parents had over half a million dollars in medical bills. I dealt with issues from ITP for years after I had my flair up. Multiple hospital trips and medications, doctor visits, and was even sent to Mayo Clinic for medical evaluation. I still have some issues with anemia, fatigue, and chronic nosebleeds.
  • Posted: Dec. 21, 2022
    My sister was perfectly healthy, ran in Marathons and was fine. After getting her Covid jabs, (Pfizer) she started having problems with neuropathy and then started falling all the time. She fell and broke her ribs with one of her falls. After several admissions into hospital, they DX’d her with Vasculitis, and a stroke. She lived in Wichita, Ks.at the time and was in a rehab facility. My other sister and me had to go pick her up and bring her back to OKC. She was no longer able to take care of herself. She lived with my sister and I until she passed away in 2022. I truly feel that her symptoms were all caused by her Covid jabs because that is when all her problems started.

Vaccine Reporting Systems - You Have Options!

Learn about the different reporting options NVIC has created for you to post your personal experiences with vaccination and publicly share your concerns with others. Choose one or more options below to share your experience. If you have experienced a vaccine reaction, we encourage you to use the button below to report it to NVIC, and also encourage you to report your reaction to the federal Vaccine Adverse Event Reporting System (VAERS) to assist in identifying vaccine safety signals. Click to learn more about VAERS and how to search the VAERS database using Medalerts for reported vaccine reactions.
Opens in new tab, window
Opens an external site
Opens an external site in new tab, window